# SDR SWAA012432

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 20,794 hours, 18,287 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: DAS414A1508
- Condition: Worn
- Location: Rh Elevator.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RH ELEVATOR FAILED FREE PLAY CHECK.                             R&R RH ELEVATOR BEARING PER MM.
